MAUDE Adverse Event Report: ZIMMER BIOMET, INC. POLY LINER PLUS 3 MM OFFSET 36 MM DIAMETER; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. POLY LINER PLUS 3 MM OFFSET 36 MM DIAMETER; SHOULDER, PROSTHESIS
Model Number 00-4349-036-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: comp rvrs shldr glnsp std 36mm cat: 115310 lot: 679140.Comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 215130.Comp rvs cntrl 6.5x25mm st/rst cat: 115395 lot: 196720.Comp lk scr 3.5hex 4.75x30 st cat: 180553 lot: 217950.Comp lk scr 3.5hex 4.75x35 st cat: 180554 lot: 201230.Comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 202840.Comp lk scr 3.5hex 4.75x15 st cat: 180550 lot: 324280.Humeral stem 8 mm stem diameter 130 mm stem length cat: 00434900813 lot: 64188054.Report source: foreign: (b)(6).It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that approximately 6 weeks post implantation, the patient was revised.The patient was noted to have an arm that was becoming ischemic.The surgeon highlighted that he felt the cause of dislocation was due to poor tuberosity healing and poor deltoid tensioning due to patient's anatomy.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
POLY LINER PLUS 3 MM OFFSET 36 MM DIAMETER
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12347739
Report Number0001822565-2021-02338
Device Sequence Number1244760
Product Code HSD
UDI-Device Identifier00889024269064
UDI-Public(01)00889024269064
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-4349-036-03
Device Catalogue Number00434903603
Device Lot Number63953103
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;